Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Modal Calculus Analogous to K4W, Based on Intuitionistic Propositional Logic, I°

Aldo Ursini
Studia Logica: An International Journal for Symbolic Logic
Vol. 38, No. 3 (1979), pp. 297-311
Published by: Springer
Stable URL: http://www.jstor.org/stable/20014950
Page Count: 15
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Modal Calculus Analogous to K4W, Based on Intuitionistic Propositional Logic, I°
Preview not available

Abstract

This paper treats a kind of a modal logic based on the intuitionistic propositional logic which arose from the "provability" predicate in the first order arithmetic. The semantics of this calculus is presented in both a relational and an algebraic way. Completeness theorems, existence of a characteristic model and of a characteristic frame, properties of FMP and FFP and decidability are proved.

Page Thumbnails

  • Thumbnail: Page 
[297]
    [297]
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306
  • Thumbnail: Page 
307
    307
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311